So I ended my period September 7th, had sex on September 12th. The condom broke and everything got inside me and around me. I took plan B not even an hour after. I felt fine after talking it and then 5 days later, September 19th I started to spot. It was brown, and then later that evening it turned red like my period. And it is September 28th and I'm still bleeding 9 days later? Am i okay, or is this normal for taking plan b?
Yes that can happen with Plan B. Everyone is different.
Even though you're bleeding you need to do a pregnancy test when your period would normally be due (as if you hadn't used Plan B). You were very likely to help close to ovulation when you had sex, & Plan B isn't the right type of emergency contraception if you were ovulating or about to. You'd be better to have used either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor. Hopefully you were in time for Plan B to delay ovulation on this occasion.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2015 • 2 answers
Posted 26 Oct 2015 • 1 answer
Posted 3 Feb 2016 • 2 answers
Posted 20 Mar 2016 • 1 answer
Posted 8 Apr 2016 • 1 answer